Corrigendum: Shannon's information theory 70 years on: applications in classical and quantum physics (2019 J. Phys. A: Math. Theor. 52 320201) release_tcjrcacjmved5bifhpj7sraxn4

by Gerardo Adesso, Nilanjana Datta, Michael J W Hall, Takahiro Sagawa

Published in Journal of Physics A: Mathematical and Theoretical by IOP Publishing.

2019   Volume 52, Issue 47, p479501

Archived Files and Locations

application/pdf  331.9 kB
file_ad6lic3yz5d4fkhkr6bl47czxq (publisher) (webarchive)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   2019-10-28
Journal Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  1751-8113
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 5ac68c0d-3813-4ca7-82fc-ec1f0dcc07cd